# SDR DHL2002802005

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Stage of operation: IN
- Nature of condition: J, L
- Precautionary procedure: O

## Discrepancy

1)  #2 ENG LOOP B WILL NOT TEST, IN EITHER SHORT CIRCUIT OR FIRE WARNING.2)  REPLACED CONNECTOR ON RIGHT SIDE OF FAN LOOP "B" ; OPS CHECKS GOOD PERDC-8 M/M 26-10-1.
